# SDR 7C7A201505230041

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: A238483
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FRAME ON LT FINGERNAIL CORRODED REPAIRED FRAME STRUCTURE WITH NEW PARTS IAW SRM 51-42-05. WP449 WC 4067
